# SDR 2017FA0000473

- Difficulty date: August 11, 2017
- Submitted: August 31, 2017
- Operation: General aviation
- Make and model: Boeing 737-33A
- Aircraft serial: 27458
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: L
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, DURING A TURN, RECEIVED AN AUTO PACK TRIP OFF LIGHT.  DURING PROCEDURE THE OXYGEN MASK DROPPED ON AND START SOUND.  PERFORMED TROUBLESHOOTING IAW AMM 21-31-00; 36-11-05 AND AMM 36-12-35.  REPLACED THE  VALVE,  FLOW CONTROL VALVE, HIGH STAGE VALVE,  BLEED AIR REGULATOR,  PRESSURE REGULATOR, SHUTOFF VALVE, PRECOOLER CONTROL VALVE,  AND PRESSURE REGULATOR.
